# SDR AALA20030157

- Difficulty date: January 28, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N274AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49271
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BARE METAL AND CORROSION ON DOOR SILL BEAM.  INSTALLED DOUBLER PER ESO 80559 DATED 1-27-03.  (M)
